# SDR SIMA200119706

- Difficulty date: July 12, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 7253813485
- Condition: Damaged
- Location: Fs 677
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND FRAME 677 TO BE DAMAGED ON THE RIGHT ABOVE WL 73.5 DAMAGE WAS REPAIRED IAW SRM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
